# SDR 2021FA0000161

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: General aviation
- Aircraft: N3543B
- Make and model: Cessna T206H
- Aircraft serial: T20608330
- Aircraft time: 8,285 hours
- Engine: Lyc TIO540AJ1A
- Engine time: 400 hours
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: 40B287487
- Condition: Cracked
- Location: Engine
- Part time: 8,285 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 50 HOUR ENGINE INSPECTION THE TECHNICIAN DISCOVERED A CRACK IN THE #5 CYLINDER EXHAUST TO CYLINDER RISER
